# SDR DALA1256490602

- Difficulty date: December 6, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N602DL
- Make and model: Boeing 757232
- Aircraft serial: 22809
- Aircraft time: 87,888 hours, 44,617 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 435 S4r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAD LIGHTNING STRIKE AT APPROX LOCATION BS 435, STR 4R ON RIVET HEAD JUST FWD OF SKIN SPLICE. REMOVED FASTENER STEPPED UP HOLE TO REMOVE DAMAGE.  COMPLIED WITH HFEC INSPECTION AROUND REMOVED FASTENER AT BS 435 STR 4R.  NO DISCREPANCIES NOTED. REPLACED FASTENER IAW 53-00-0-2, FIG 201.
